# SDR ASAA0640026

- Difficulty date: January 12, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797395
- Condition: Corroded
- Location: Fs 540-663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON CREASE BEAM AT BS 601, LBL 64, WL 208.  REMOVED AND REPLACED CREASE BEAM AT BS 540 TO 663, LBL 64, WL 208, PER B737-400 SRM 53-60-13 PAGE 106, DETAIL 5, SRM 53-60-13, PAGE 2, DETAIL 1.  (M)
